MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB35W05040135
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Month and year only valid.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the an evercross balloon had been used in right superficial femoral artery(sfa).When attempting to withdraw the balloon it appeared to shear off when crossing stents in the right common iliac artery.Multiple manoeuvres were tried to remove the portion of the balloon that had sheared off however, the distal marker could be still seen in the right common iliac artery.The physician elected to trap the broken balloon with a stent.A wire was negotiated past the area and an 8x37 balloon expandable stent was deployed once advanced to the appropriate area.Good blood flow was observed with no evidence of foreign material in the right lower extremity.
 
Additional Manufacturer Narrative
Additional information: the dislodged fragments were trapped with a visipro stent.No injury to the patient as a result of the dislodged stent.Patient has not required any additional treatment.Patient is stable with no further complications reported.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8456230
Report Number2183870-2019-00151
Device Sequence Number19555188
Product Code LIT
UDI-Device Identifier00821684061398
UDI-Public00821684061398
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2021
Device Catalogue NumberAB35W05040135
Device Lot NumberA583737
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer04/04/2019
10/08/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date05/01/2019
10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR